Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 31, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Sep 15, 2010, 6:21 PM CDT for Elk County, Greenwood County, Kansas. It was in force for 54 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2010, 6:21 PM CDT (23:21 UTC)
- Expired
- Sep 15, 2010, 7:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Elk County, KS, Greenwood County, KS
The radar
The Wichita radar (KICT), 112 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 6:44 PM CDT | FUNNEL CLOUD | 4 N Piedmont, KS | PUBLIC REPORTS BRIEF FUNNEL CLOUD THAT HAS SINCE DISSIPATED. |
| Sep 15, 7:02 PM CDT | TORNADO | 2 Nnw Severy, KS | STORM CHASER REPORTS A ROPE TORNADO. |
| Sep 15, 7:12 PM CDT | FUNNEL CLOUD | 1 N Severy, KS | AMATEUR RADIO REPORTED FUNNEL CLOUD. |
| Sep 15, 7:17 PM CDT | TORNADO | Severy, KS | TRAINED SPOTTER REPORTS TORNADO ON THE GROUND A QUARTER TO A HALF MILE NORTH OF 400 HEADING EAST AND FOLLOWING 400. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 3:19 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
907 WFUS53 KICT 152321 TORICT KSC049-073-160015- /O.NEW.KICT.TO.W.0031.100915T2321Z-100916T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 621 PM CDT WED SEP 15 2010 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... NORTHERN ELK COUNTY IN SOUTHEAST KANSAS... SOUTHERN GREENWOOD COUNTY IN SOUTHEAST KANSAS... * UNTIL 715 PM CDT * AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 13 MILES SOUTHWEST OF EUREKA...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... EUREKA...SEVERY...FALL RIVER...PIEDMONT...EUREKA AIRPORT AND CLIMAX. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3792 9595 3747 9596 3757 9652 3784 9651 TIME...MOT...LOC 2322Z 274DEG 28KT 3771 9645 $$ JAKUB
3 follow-up statements
027 WWUS53 KICT 152338 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 638 PM CDT WED SEP 15 2010 KSC049-073-160015- /O.CON.KICT.TO.W.0031.000000T0000Z-100916T0015Z/ GREENWOOD KS-ELK KS- 638 PM CDT WED SEP 15 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN ELK AND SOUTHERN GREENWOOD COUNTIES UNTIL 715 PM CDT... AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES SOUTHWEST OF EUREKA...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... EUREKA...SEVERY...FALL RIVER...EUREKA AIRPORT AND CLIMAX. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3792 9595 3747 9596 3757 9652 3784 9651 TIME...MOT...LOC 2338Z 282DEG 17KT 3771 9635 $$ DARMOFAL
993 WWUS53 KICT 152355 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 655 PM CDT WED SEP 15 2010 KSC049-073-160015- /O.CON.KICT.TO.W.0031.000000T0000Z-100916T0015Z/ GREENWOOD KS-ELK KS- 655 PM CDT WED SEP 15 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN ELK AND SOUTHERN GREENWOOD COUNTIES UNTIL 715 PM CDT... AT 653 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES NORTHWEST OF SEVERY...OR 8 MILES SOUTH OF EUREKA...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... SEVERY...FALL RIVER AND CLIMAX. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3792 9595 3747 9596 3757 9652 3784 9651 TIME...MOT...LOC 2355Z 281DEG 19KT 3770 9627 $$ DARMOFAL
205 WWUS53 KICT 160009 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 709 PM CDT WED SEP 15 2010 KSC049-073-160015- /O.CON.KICT.TO.W.0031.000000T0000Z-100916T0015Z/ GREENWOOD KS-ELK KS- 709 PM CDT WED SEP 15 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN ELK AND SOUTHERN GREENWOOD COUNTIES UNTIL 715 PM CDT... AT 706 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A CONFIRMED TORNADO. THIS TORNADO WAS LOCATED JUST NORTH OF SEVERY...OR 10 MILES SOUTH OF EUREKA...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... AREAS BETWEEN CLIMAX AND FALL RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3792 9595 3747 9596 3757 9652 3784 9651 TIME...MOT...LOC 0009Z 278DEG 17KT 3769 9621 $$ DARMOFAL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Sep 15, 3:09 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Sep 15, 3:09 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 309 PM CDT WED SEP 15 2010 .DISCUSSION... FORECAST CONCERNS...SEVERE WEATHER RISK THROUGH EARLY THIS EVENING...THEN SYNOPTIC FRONTAL POSITION/MOVEMENT THIS WEEKEND. VERY INTERESTING WEATHER SCENARIO WAS DEVELOPING AT MID-AFTERNOON WITH INTERACTION OF SYNOPTIC AND MESOSCALE BOUNDARIES ACROSS THE FORECAST AREA. SURFACE LOW PRESSURE WAS LOCATED JUST EAST OF KDDC WITH SURFACE BOUNDARY EXTENDING EAST ACROSS SOUTH CENTRAL KANSAS JUST NORTH OF KICT. MEANWHILE THE SYNOPTIC FRONT WAS SITUATED FROM NORTH CENTRAL INTO WESTERN KANSAS. MESO ANALYSIS AND THE RUC MODEL SUGGEST MOISTURE CONVERGENCE WILL CONTINUE TO INCREASE JUST EAST OF SURFACE LOW AND ALONG MESO BOUNDARY ACROSS SOUTH CENTRAL KANSAS DURING THE LATE AFTERNOON. A VERY UNSTABLE AIRMASS AND STRONG EFFECTIVE DEEP LAYER SHEAR WILL SUPPORT SEVERE STORMS AND A FEW SUPERCELLS IN THE FIRST FEW HOURS OF INITIATION WITH DAMAGING WINDS AND LARGE HAIL. INCREASED LOW LEVEL HELICITY ALONG THE AFOREMENTIONED BOUNDARY EAST OF SURFACE LOW WILL ALSO PRESENT A RISK FOR TORNADOES UNTIL DARK ACROSS SOUTH CENTRAL KANSAS. WHILE A RISK FOR SEVERE STORMS WILL CONTINUE THROUGH THE EVENING...THE CONVECTION SHOULD TRANSITION TO MORE OF A LINEAR STRUCTURE WITH FORCING ALONG THE COLD FRONT TONIGHT WITH LOCALLY HEAVY RAIN EXPECTED FOR THE SOUTHERN FLINT HILLS AND SOUTHEAST KANSAS. SOMEWHAT COOLER AND DRIER AIR WILL ADVECT SOUTH ACROSS THE AREA ON THURSDAY AS SURFACE HIGH PRESSURE MOVES ACROSS THE LOWER MISSOURI VALLEY. CLOUDS ARE EXPECTED TO INCREASE LATE IN THE DAY INTO THURSDAY NIGHT AS MID-LEVEL WARM ADVECTION/LIFT IS PROGGED BY BOTH THE GFS AND NAM. THERE IS SLIGHT CONCERN THAT SOME ELEVATED SHOWERS/WEAK CONVECTION COULD DEVELOP THURSDAY NIGHT...HOWEVER FOR NOW HAVE LEFT FORECAST DRY. WHILE A VERY WARM AND BASICALLY DRY FORECAST IS EXPECTED OVER THE WEEKEND...THE CHALLENGE BECOMES HOW FAR SOUTH A MODIFIED CANADIAN AIRMASS/COLD FRONT WILL COME BEFORE STALLING AND THEN RETREATING NORTH AGAIN INTO EARLY NEXT WEEK. A VERY DEEP UPPER LOW IS PROGGED TO ROTATE EAST ACROSS CENTRAL/EASTERN CANADA ON FRIDAY INTO SATURDAY...DISLODGING A CANADIAN AIRMASS SOUTH ACROSS THE NORTHERN PLAINS/MIDWEST. THE 12Z GFS REMAINS FURTHER SOUTH WITH THE FRONTAL MOVEMENT/POSITION...POSSIBLY TO ALONG THE I-70 CORRIDOR SATURDAY NIGHT INTO SUNDAY...WHICH IS ALSO SUPPORTED BY THE ENSEMBLE MEAN. WHILE A BIT FURTHER NORTH...THE ECMWF HAS TRENDED SOUTH OVER THE PAST FEW RUNS. FOR NOW HAVE OPTED TO STAY WARM...THOUGH TRIMMED BACK MAXS A BIT FOR SUNDAY. SUBTLE CHANGES IN THE MODELS COULD RESULT IN THIS AIRMASS COMING FURTHER SOUTH WITH COOLER MAXS...AND CAN BE REFINED BY LATER SHIFTS. LITTLE CHANGE TO THE OUTER PERIODS EXPECTED WITH POTENTIAL COLD FRONTAL PASSAGE AGAIN BY TUESDAY NIGHT AND WEDNESDAY. HOWEVER VERY WARM TEMPERATURES LOOK TO STAY INTO EARLY NEXT WEEK AHEAD OF THIS FRONTAL PASSAGE. DARMOFAL && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU CONVECTION AND FRONT TIMING ARE THE MAIN CHALLENGES...CONFIDENCE LOW. BOUNDARY RESIDES FROM KPTT-K9K8-KICT-KCFV LINE. EXPECT CONVECTION TO DEVELOP ALONG THIS LINE AND MOVE SOUTHEAST. THIS SHOULD OCCUR AROUND 20-22Z. CONVECTION IS LEAST LIKELY TO AFFECT KRSL AND MOST LIKELY TO AFFECT KICT AND KCNU. WINDS ARE VERY DIFFICULT AT THIS TIME...AS SEVERAL BOUNDARIES REMAIN ACROSS THE FORECAST AREA. NORTH OF THE PREVIOUSLY MENTIONED BOUNDARY...WINDS SHOUDL REMAIN AROUND 12014KT WITH CIGS AROUND 2000 FEET. SOUTH OF IT...IT SHOULD BE 18018G28KT. THE FRONT IS EXPECTED TO PICK UP SPEED AND MOVE THROUGH THE AREA THIS EVENING...WITH WINDS SHIFTING TO 34012KT. AS HIGH PRESSURE MOVES IN FROM THE NORTH...THE WINDS WILL GRADUALLY BECOME NORTHEASTERLY. COOK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 64 82 62 89 / 50 10 10 10 HUTCHINSON 61 80 61 89 / 30 10 10 10 NEWTON 62 80 60 88 / 40 10 10 10 ELDORADO 63 81 59 89 / 50 10 10 10 WINFIELD-KWLD 66 83 62 89 / 70 10 10 10 RUSSELL 58 79 60 87 / 10 0 10 10 GREAT BEND 58 80 61 89 / 10 10 10 10 SALINA 60 79 60 89 / 20 0 10 10 MCPHERSON 60 79 61 89 / 20 0 10 10 COFFEYVILLE 68 82 60 89 / 60 10 10 10 CHANUTE 64 80 58 87 / 60 10 10 10 IOLA 64 80 57 87 / 60 10 10 10 PARSONS-KPPF 66 81 59 88 / 60 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Sep 15, 3:49 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 349 PM CDT WED SEP 15 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-162100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 349 PM CDT WED SEP 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING GENERALLY ALONG AND SOUTH OF HIGHWAY 50...INCLUDING ALL OF SOUTH CENTRAL AND SOUTHEAST KANSAS. WHILE DAMAGING WINDS AND LARGE HAIL ARE EXPECTED ACROSS THESE AREAS...THERE IS AN INCREASED RISK FOR SEVERE WEATHER ACROSS SOUTH CENTRAL KANSAS...INCLUDING HAIL LARGER THAN GOLF BALL SIZE...DAMAGING WINDS IN EXCESS OF 75 MPH AND TORNADOES. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING AND EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE AREA FROM LATE TUESDAY INTO TUESDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION CAN BE EXPECTED THIS EVENING...FOR AREAS GENERALLY ALONG AND SOUTH OF HIGHWAY 50...INCLUDING ALL OF SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/KRC
In the hours before
Local storm report, Sep 15, 6:02 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
602 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL WEST WICHITA 37.69N 97.46W
09/15/2010 E4.25 INCH SEDGWICK KS NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS SOFTBALL SIZED HAIL.
&&
VJPLocal storm report, Sep 15, 6:03 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
603 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST WEST WICHITA 37.69N 97.46W
09/15/2010 E60 MPH SEDGWICK KS NWS EMPLOYEE
&&
KRCLocal storm report, Sep 15, 6:06 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
606 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL WEST WICHITA 37.69N 97.46W
09/15/2010 E3.00 INCH SEDGWICK KS NWS EMPLOYEE
&&
KRCLocal storm report, Sep 15, 6:10 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
610 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL EAST WICHITA 37.68N 97.26W
09/15/2010 E2.75 INCH SEDGWICK KS PUBLIC
PUBLIC REPORTS BASEBALL HAIL AT 2 WEST OF 13TH AND TYLER.
&&
VJPLocal storm report, Sep 15, 6:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
611 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL GODDARD 37.66N 97.58W
09/15/2010 E1.50 INCH SEDGWICK KS BROADCAST MEDIA
KAKE STORM SPOTTER REPORTS PING PONG SIZED HAIL.
0547 PM HAIL WEST WICHITA 37.69N 97.46W
09/15/2010 M2.50 INCH SEDGWICK KS NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE MEASURES TENNIS BALL HAIL.
0548 PM HAIL 3 WSW WEST WICHITA 37.67N 97.51W
09/15/2010 M3.00 INCH SEDGWICK KS TRAINED SPOTTER
3.5 INCH HAIL.
&&
KRCLocal storm report, Sep 15, 6:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
612 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL WEST WICHITA 37.69N 97.46W
09/15/2010 E4.00 INCH SEDGWICK KS NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS GRAPEFRUIT SIZED HAIL.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 2:22 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 53 min |
| Sep 15, 2:58 AM CDT | Areal Flood Warning | ICT | Russell | 6 hr |
| Sep 15, 3:13 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 62 min |
| Sep 15, 3:49 AM CDT | Flash Flood Warning | ICT | Russell | 5 hr |
| Sep 15, 5:30 AM CDT | Areal Flood Warning | ICT | Saline | 3 hr |
| Sep 15, 5:44 AM CDT | Severe Thunderstorm Warning | ICT | Marion | 31 min |
| Sep 15, 10:14 AM CDT | Areal Flood Warning | ICT | Allen | 5 hr |
| Sep 15, 3:50 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 55 min |
| Sep 15, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 63 min |
| Sep 15, 4:47 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 33 min |
| Sep 15, 4:49 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 56 min |
| Sep 15, 5:07 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 33 min |
| Sep 15, 5:09 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 66 min |
| Sep 15, 5:28 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 46 min |
| Sep 15, 5:38 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 67 min |
| Sep 15, 5:48 PM CDT | Areal Flood Warning | ICT | Sedgwick | 2 hr |
| Sep 15, 5:56 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Marion | 49 min |
| Sep 15, 6:07 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 53 min |
| Sep 15, 6:20 PM CDT | Tornado Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 55 min |
| Sep 15, 6:26 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 49 min |
| Sep 15, 6:55 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 35 min |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.